Stefan Geschke
Stefan Geschke
確認したメール アドレス: uni-hamburg.de
タイトル
引用先
引用先
Convex decompositions in the plane and continuous pair colorings of the irrationals
S Geschke, M Kojman, W Kubiś, R Schipperus
Israel Journal of Mathematics 131 (1), 285-317, 2002
432002
Continuous Ramsey theory on Polish spaces and covering the plane by functions
S Geschke, M Goldstern, M Kojman
arXiv preprint math/0205331, 2002
262002
On Sacks forcing and the Sacks property
S Geschke, S Quickert
Classical and new paradigms of computation and their complexity hierarchies …, 2004
252004
Convexity numbers of closed sets in ℝⁿ
S Geschke, M Kojman
Proceedings of the American Mathematical Society 130 (10), 2871-2881, 2002
242002
On the weak Freese–Nation property of?(ω)
S Fuchino, S Geschke, L Soukupe
Archive for Mathematical Logic 40 (6), 425-435, 2001
172001
A dual open coloring axiom
S Geschke
Annals of Pure and Applied Logic 140 (1-3), 40-51, 2006
142006
On the weak Freese-Nation property of complete Boolean algebras
S Fuchino, S Geschke, S Shelah, L Soukup
Annals of Pure and Applied Logic 110 (1-3), 89-105, 2001
142001
Functions for which all points are local extrema
E Behrends, S Geschke, T Natkaniec
Real Analysis Exchange 33 (2), 467-470, 2008
112008
Covering ℝⁿ⁺ ¹ by graphs of 𝕟-ary functions and long linear orderings of Turing degrees
U Abraham, S Geschke
Proceedings of the American Mathematical Society 132 (11), 3367-3377, 2004
102004
Applications of elementary submodels in general topology
S Geschke
Synthese 133 (1), 31-41, 2002
102002
On tightly κ-filtered Boolean algebras
S Geschke
Algebra Universalis 47 (1), 69-93, 2002
102002
Self-dual uniform matroids on infinite sets
N Bowler, S Geschke
Proceedings of the American Mathematical Society 144 (2), 459-471, 2016
92016
The weak Ultimate-L Conjecture
WH Woodin
Infinity, computability, and metamathematics 23, 309-329, 2014
92014
More on convexity numbers of closed sets in ℝⁿ
S Geschke
Proceedings of the American Mathematical Society 133 (5), 1307-1315, 2005
92005
Continuous Ramsey theory in higher dimensions
S Frick
82009
Some notes concerning the homogeneity of Boolean algebras and Boolean spaces
S Geschke, S Shelah
Topology and its Applications 133 (3), 241-253, 2003
82003
The coinitialities of Efimov spaces
S Geschke
Set Theory and its Applications. Contemporary Mathematics 533, 259-265, 2011
72011
Minimal obstructions for normal spanning trees
N Bowler, S Geschke, M Pitz
arXiv preprint arXiv:1609.01042, 2016
62016
Clopen graphs
S Geschke
Fund. Math 220, 155-189, 2013
62013
ALMOST DISJOINT AND INDEPENDENT FAMILIES (Aspects of Descriptive Set Theory)
S Geschke
数理解析研究所講究録 1790, 1-9, 2012
62012
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20